# SDR QXEA2011072500596

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 584-644
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG INBD ATTACH FLANGE ON LT STG 31 FROM X584.00 - X644.50.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  TREATED AND PRIMED IAW SRM 51-25-10-02-01.
